Stabilization for a Class of Discrete-Time Switched Linear Singular Systems

Abstract:

Article Preview

In this paper, the stabilization problem is studied by using multiple Lyapunov function techniques for a class of discrete-time switched linear singular (DSLS) systems. The existing criteria of stability for continuous-time switched singular systems are extended into DSLS systems. Then, a hybrid switching law is designed based on a partition of state space by using S-procedure method.

Info:

Periodical:

Key Engineering Materials (Volumes 480-481)

Edited by:

Yanwen Wu

Pages:

1406-1411

DOI:

10.4028/www.scientific.net/KEM.480-481.1406

Citation:

B. Men et al., "Stabilization for a Class of Discrete-Time Switched Linear Singular Systems", Key Engineering Materials, Vols. 480-481, pp. 1406-1411, 2011

Online since:

June 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.